MathSciNet Relay Station
MathSciNet bibliographic data
MR1852981 60G18 (60G15 60G17)
Hu, Yaozhong Self-intersection local time of fractional Brownian motions—via chaos expansion. J. Math. Kyoto Univ. 41 (2001), no. 2, 233–250.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement